# SDR UIEA2018120202754

- Difficulty date: December 2, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 82,628 hours, 11,852 cycles
- System (JASC): 2440 · External Power System
- Part: Unknown
- Condition: Malfunctioned
- Location: External Power
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DISCONNECTED/DROPPED GROUND POWER 03 TIMES BEFORE ACCEPTING IT AND HOLDING POWER. PERFORMED BPCU BITE PROCEDURES IAW FIM 24-20 FT 801. NO FAULTS NOTED. OK TO CONTINUE.
